Analytic and numerical models for the expansion of a compact H ii region
Version of Record online: 15 NOV 2011
© 2011 The Authors Monthly Notices of the Royal Astronomical Society © 2011 RAS
Monthly Notices of the Royal Astronomical Society: Letters
Volume 419, Issue 1, pages L39–L43, January 2012
How to Cite
Raga, A. C., Cantó, J. and Rodríguez, L. F. (2012), Analytic and numerical models for the expansion of a compact H ii region. Monthly Notices of the Royal Astronomical Society: Letters, 419: L39–L43. doi: 10.1111/j.1745-3933.2011.01173.x
- Issue online: 13 DEC 2011
- Version of Record online: 15 NOV 2011
- Accepted 2011 October 10. Received 2011 October 7; in original form 2011 September 19
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!